Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 10, 2017, 7:19 PM CDT for Hopkins County, Hunt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2017, 7:19 PM CDT (00:19 UTC)
- Expired
- Apr 10, 2017, 9:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hopkins County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 154 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
087
WGUS54 KFWD 110019
FFWFWD
TXC223-231-110245-
/O.NEW.KFWD.FF.W.0006.170411T0019Z-170411T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
719 PM CDT MON APR 10 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
East central Hunt County in north central Texas...
Southwestern Hopkins County in north central Texas...
* Until 945 PM CDT.
* At 717 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain along a line extending from Lone Oak to Sulphur
Springs. The line is nearly stationary and has produced over 3
inches of rain in some location across southwestern Hopkins
County. This rainfall will lead to excessive water runoff and
cause flash flooding. Low-lying areas are most vulnerable to
rapidly rising water. Some low-water crossings may flood and
become impassable.
* Some locations that will experience flooding include...
Sulphur Springs and Lone Oak.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area through 1000 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3308 9557 3298 9567 3298 9594 3297 9595
3297 9596 3304 9600 3319 9559 3314 9555
$$
921 follow-up statement
904
WGUS74 KFWD 110144
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
844 PM CDT MON APR 10 2017
TXC223-231-110245-
/O.CON.KFWD.FF.W.0006.000000T0000Z-170411T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunt TX-Hopkins TX-
844 PM CDT MON APR 10 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
EAST CENTRAL HUNT AND SOUTHWESTERN HOPKINS COUNTIES...
At 841 PM CDT, Doppler radar indicated rain and thunderstorms
producing heavy rain across the area from Lone Oak to near Sulphur
Springs. Radar has estimated 4 to 6 inches of rain has fallen
in this area since late afternoon. This rainfall will lead to
excessive water runoff and cause flash flooding. Low-lying areas are
most vulnerable to rapidly rising water. Some low-water crossings
may flood and become impassable.
Some locations that will experience flooding include...
Rural southwestern Hopkins County, Sulphur Springs, and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3308 9557 3298 9567 3298 9594 3297 9595
3297 9596 3304 9600 3319 9559 3314 9555
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 7:18 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 10, 7:18 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Fort Worth TX 718 PM CDT Mon Apr 10 2017 .AVIATION... The primary aviation weather concern with this TAF package will be thunderstorms this evening. As of 00Z, the cold front had just cleared all the Metroplex TAF sites. However, some storms were riding up over the front and were in the vicinity of DAL and GKY. We have decided to keep thunder in the vicinity at those terminals through about 03Z. Waco should see temporary periods of thunderstorms through about 04Z with most activity shifting to the south of Waco overnight with the front. Low end VFR ceilings will prevail through Tuesday morning with some temporary ceilings between 2000 and 3000 FT this evening. The only exception will be in Waco where MVFR ceilings will prevail overnight through Tuesday morning. All ceilings should slowly lift Tuesday afternoon with daytime mixing. && .PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/ Convection continues to develop along and ahead of a slow moving cold front which was near a line from Paris to Dallas to Goldthwaite at 3 PM. The atmosphere is quite unstable and severe thunderstorms will likely continue into the mid evening hours with storms slowly shifting southward with the cold front. Some elevated showers and storms are possible north of the front through the evening, but these should remain below severe limits. Along with the threat for large hail and damaging winds, there will be a potential for heavy rainfall and flash flooding, especially southeast of a line from Goldthwaite to Hillsboro to Athens where a Flash Flood Watch is in effect through 7 AM CDT Tuesday. There is a good chance that the heavy rainfall will shift south of the CWA overnight with the development of a strong cold pool. Therefore, the Flash Flood Watch may be canceled during the overnight hours if this occurs. A weak shortwave will translate across the region on Tuesday and result in scattered showers and thunderstorms through the day. This activity will remain elevated above the front and should remain well below severe limits. Once the shortwave trough axis passes to the east, a weak ridge will build in from the west and result in a brief dry period Tuesday night. The presence of the ridge will be very temporary due to the development of a strong trough across the western states. A series of shortwaves will round the base of the long wave trough and bring multiple chances for rain and thunderstorms Thursday through Sunday with the best chances Thursday and again on Sunday. At this time the severe potential appears low with the end of the week/weekend storms. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 59 73 61 79 63 / 50 20 10 20 10 Waco 61 74 61 79 62 / 70 40 10 20 10 Paris 58 71 58 75 60 / 60 20 10 20 10 Denton 55 72 57 77 61 / 20 10 10 20 20 McKinney 57 71 58 77 61 / 50 20 10 20 10 Dallas 61 74 62 79 64 / 50 20 10 20 10 Terrell 60 73 60 78 62 / 60 40 10 20 10 Corsicana 62 73 62 79 62 / 70 40 20 20 10 Temple 62 73 61 78 62 / 80 50 20 20 10 Mineral Wells 54 72 57 78 61 / 20 20 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for TXZ135-142>148- 156>162-174-175. && 79/79
Hazardous weather outlook, Apr 10, 4:19 PM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Fort Worth TX 419 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 419 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through tonight. Severe thunderstorms are likely through the evening generally along and southeast of a line from Bonham to Fort Worth to Goldthwaite. Large hail and damaging winds will be the primary hazards. Heavy rainfall is also likely and may result in flash flooding, especially along and south of a line from Goldthwaite to Hillsboro to Athens, where a Flash Flood Watch is in effect until 7 AM. The severe threat will diminish by late evening but the flash flood threat will continue overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely southeast of a line from Bonham to Fort Worth to Goldthwaite through this evening.
In the hours before
Local storm report, Apr 10, 6:10 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLOOD COVINGTON 32.18N 97.27W
04/10/2017 HILL TX EMERGENCY MNGR
WATER OVER ROADWAY ON FM 67 IN HILL COUNTY.. NEAR 2 TO 3
INCHESSpecial weather statement, Apr 10, 6:17 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
617 PM CDT MON APR 10 2017
TXZ107-110015-
Hopkins TX-
617 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS COUNTY UNTIL 715 PM
CDT...
At 617 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving east at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Sulphur Springs, Cumby and Como.
LAT...LON 3296 9531 3296 9566 3298 9567 3299 9583
3309 9587 3317 9586 3335 9531
TIME...MOT...LOC 2317Z 251DEG 27KT 3308 9564
24-BainSpecial weather statement, Apr 10, 6:26 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
626 PM CDT MON APR 10 2017
TXZ134-110015-
Ellis TX-
626 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS COUNTY UNTIL
715 PM CDT...
At 626 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bardwell, or near Ennis, moving east at 20 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Waxahachie, Ennis, Ferris, Palmer, Bardwell, Alma and Garrett.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central and north central Texas.
LAT...LON 3228 9648 3223 9667 3222 9680 3242 9682
3255 9661 3255 9653 3254 9651 3251 9650
3251 9651 3250 9650 3248 9651 3245 9650
3241 9644 3235 9645 3233 9643 3233 9638
TIME...MOT...LOC 2326Z 247DEG 17KT 3231 9668
CarlawSpecial weather statement, Apr 10, 6:30 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
630 PM CDT MON APR 10 2017
TXZ160-174-175-110015-
Robertson TX-Falls TX-Milam TX-
630 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROBERTSON...
NORTHEASTERN MILAM AND SOUTHEASTERN FALLS COUNTIES UNTIL 715 PM
CDT...
At 630 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Calvert, or 12 miles northeast of Cameron, moving
northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marlin, Rosebud, Calvert, Bremond and Lott.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.
LAT...LON 3091 9687 3109 9711 3124 9701 3136 9692
3097 9646
TIME...MOT...LOC 2330Z 236DEG 15KT 3097 9681
CarlawLocal storm report, Apr 10, 6:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FLOOD 4 SSW MAYPEARL 32.27N 97.05W
04/10/2017 ELLIS TX EMERGENCY MNGR
SPOTTER REPORTS ABOUT 12 INCHES OF WATER COVERING HWY 66
4 MI SSW OF MAYPEARLSpecial weather statement, Apr 10, 6:46 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
646 PM CDT MON APR 10 2017
TXZ095-110045-
Lamar TX-
646 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 745 PM CDT...
At 646 PM CDT, Doppler radar was tracking a strong thunderstorm near
Honey Grove, or 14 miles west of Paris, moving northeast at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Paris, Blossom, Roxton, Toco and Sun Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
3389 9546 3387 9546 3387 9534 3389 9533
3388 9531 3365 9531 3351 9585 3372 9585
3391 9567 3391 9564 3394 9559
TIME...MOT...LOC 2346Z 238DEG 29KT 3363 9580
CarlawThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.